Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Finite homological dimension of $ {\rm BP}\sb\ast (X)$ for infinite complexes

Author: Peter S. Landweber
Journal: Proc. Amer. Math. Soc. 84 (1982), 420-424
MSC: Primary 55N22; Secondary 55N35
MathSciNet review: 640245
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result proved here is that $ {\text{B}}{{\text{P}}_* }(EG{ \times _G}X)$ has finite homological dimension when $ G = {{\mathbf{Z}}_p}$ and $ X$ is a finite $ G{\text{ - CW}}$-complex. The argument uses $ {\text{B}}{{\text{P}}_*}{\text{BP}}$-comodules.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N22, 55N35

Retrieve articles in all journals with MSC: 55N22, 55N35

Additional Information

PII: S 0002-9939(1982)0640245-8
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia